# SDR 95UAL900104

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN AFT ENTRYWAY MISSING.  REPLACED LIGHT ASSY, CHECKS OK.
